# SDR USAABB97050

- Difficulty date: April 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N629AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - SEAT MOUNTED EMERGENCY FLOOR LIGHTING INOPERATIVE AT SEATS 9, 13, 18, 23, 29, AND 33.  MAINTENANCE REPLACED THE BATTERIES YBOVE SEAT ROWS.  (X)
